Mathematische Zeitschrift

, Volume 220, Issue 1, pp 449–460

On degenerate elliptic operators of infinite type

  • A. Alexandrou Himonas


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Baouendi, M.S., Goulaouic, C.: Nonanalytic-hypoellipticity for some degenerate elliptic operators, Bull. AMS78 (1972), 483–486MATHMathSciNetGoogle Scholar
  2. 2.
    Bergamasco, A.P., Cordaro, P.D., Malagutti, P.A.: Globally hypoelliptic systems of vector fields, Journal of Functional Analysis114, No. 2 (1993), 267–285MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Christ, M.: Certain sums of squares of vector fields fail to be analytic hypoelliptic, Comm. Partial Differential Equations16 (1991), 1695–1707MATHMathSciNetGoogle Scholar
  4. 4.
    Christ, M.: A class of hypoelliptic PDE admitting nonanalytic solutions. Contemporary Mathematics, AMS137 (1992), 155–167MathSciNetGoogle Scholar
  5. 5.
    Cordaro, P.D., Himonas, A.A.: Global analytic hypoellipticity for a class of degenerate elliptic operators on the tours, Mathematical Research Letters1, No.4 (1994), 501–510MATHMathSciNetGoogle Scholar
  6. 6.
    Fedii, V.S.: Estimates inH s norms and hypoellipticity, Dokl. Akad. Nauk SSSR,193, No. 2 (1970), 940–942MathSciNetGoogle Scholar
  7. 7.
    Fefferman, C., Phong, D.: Subelliptic eigenvalue problems, Conf. on Harmonic analysis in honor of A. Zygmund, ed. by Beckner et al., Wadsworth Intern. Math. Series, Wadsworth, Belmont (1981), 590–606.Google Scholar
  8. 8.
    Greenfield, S.J., Wallach, N.R.: Global hypoelliptic and Liouville numbers, Proceedings of the AMS31 (1972), 112–114MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Hanges, N., Himonas, A.A.: Singular solutions for sums of squares of vector fields, Comm. Partial Differential Equations16 (8, 9) (1991), 1503–1511MathSciNetGoogle Scholar
  10. 10.
    Hanges, N., Himonas, A.A.: Analytic hypoellipticity for generalized Baouendi-Goulaouic operators, Journal of Functional Analysis125, No. 1 (1994), 309–324MATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Hörmander, L.: Hypoelliptic second order differential equations, Acta Math.119 (1967), 147–171MATHCrossRefMathSciNetGoogle Scholar
  12. 12.
    Kohn, J.J.: Pseudo-differential operators and hypoellipticity, Proceedings of symposia in pure mathematics,XXIII (1973), 61–70MathSciNetGoogle Scholar
  13. 13.
    Kusuoka, S., Strook, D.: Applications of the Malliavin calculus, Part II, J. Fac. Sci. Tokio, Sect IA, Math.32 (1985), 1–76MATHGoogle Scholar
  14. 14.
    Oleinik, O.A., Radkevic, E.V.: Second order equations with nonnegative characteristic form, AMS and Plenum Press 1973Google Scholar
  15. 15.
    Rothschild, L.P., Stein, E.M.: Hypoelliptic differential operators and nilpotent groups, Acta Math.137 (1977), 247–320MATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    Sussmann, H.J.: Orbits of families of vector fields and integrability of distributions, Transactions of the AMS180 (1973), 171–188MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • A. Alexandrou Himonas
    • 1
  1. 1.Department of MathematicsUniversity of Notre DameNotre DameUSA

Personalised recommendations